# SDR ASOA201909164051

- Difficulty date: September 16, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 39,685 hours, 32,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4129 THE CREW REPORTED A BURNT OIL SMELL IN PACKS DURING FLIGHT WHEN ON ENGINE BLEEDS. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE BEGAN TROUBLESHOOTING THE AIRCRAFT. THIS SDR IS FILED OPEN PENDING FINAL CORRECTIVE ACTION. THE AIRCRAFT IS STILL IN WORK. **SUPPLEMENTAL** CORRECTING N#, DURIONG MAINTENANCE ACTIVITIES MULTIPLE PARTS WERE CHANGE AND NO ONE PART COULD BE IDENTIFIED AS HAVING CAUSED THE BURNING OIL SMELL. AN OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THIS SDR IS CLOSED.
